# SDR MASA20210405129

- Difficulty date: March 7, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Bs 280-319 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 19 RH IN STA. FS280 TO FS319|CORRECTIVE ACTION:  STRINGER 19 RH IN STA. FS280 TO FS319 WAS REPLACED PER CRJ900 SRM 51-42-06-001-A01 PAR 6A AND SRM 51-42-20-001-A01 PAR 6A.
